Found 240 results
Author Title [ Type(Desc)] Year
Filters: First Letter Of Title is C  [Clear All Filters]
Articles in international peer reviewed journals
Carvalho M. The C^1 interior of zero entropy diffeomorphisms. Portugaliae Mathematica. 1996;53(1):89-95.
Bessa M, Rocha J. On $C^1$-robust transitivity of volume-preserving flows. J. Differential Equations. 2008;245:3127-3143.
Coutinho D., Sousa P., Oliveira O., Gaio A., Duarte R.. Can silicosis explain it all? Revista Portuguesa de Pneumologia (English Edition). 2016;22(6):358-360.Edit
Petrich M, Silva PV. A canonical directly infinite ring. Czechoslovak Math. J.. 2001;51(126):545-560.Edit
Gadbled A, Thiel A-, Wagner E. Categorical action of the extended braid group of affine type $A$.. In Press.Edit
Chapman S., García-Sánchez PA, Llena D., Ponomarenko V., Rosales J.. The catenary and tame degree in finitely generated commutative cancellative monoids. Manuscripta Math.. 2006;120:253-264.Edit
Chapman S., García-Sánchez PA, Llena D.. The catenary and tame degree of numerical monoids. Forum Math.. 2009;21:117-129.Edit
Gama SM, Smirnov G.. The Cauchy problem for a short wave equation. Electron. J. Diff. Eqns.. 2009;2009(8):1-9.Edit
Lomp C. A central closure construction for certain algebra extensions. Applications to Hopf actions. J. Pure Appl. Algebra. 2005;198:297-316.Edit
Loureiro AF, Yakubovich SB. Central factorials under the Kontorovich-Lebedev transform of polynomials. Integral Transforms Spec. Funct.. 2013;24:217-238.
da Costa JF, Rao P.. Central partition for a partition-distance and strong pattern graph. REVSTAT. 2004;2:127-143.Edit
Pinto CM, Golubitsky M. Central pattern generators for bipedal locomotion. J. Math. Biol.. 2006;53:474-489.Edit
Rocha J, Varandas P. The centralizer of $C^r$-generic diffeomorphisms at hyperbolic basic sets is trivial. Proc. Amer. Math. Soc.. 2018;146:247-260.Edit
Rocha J. Centralizers and entropy. Bol. Soc. Brasil. Mat. (N.S.). 1994;25:213-222.
Yakubovich SB. Certain identities, connection and explicit formulas for the Bernoulli and Euler numbers and the Riemann zeta-values. Analysis (Berlin). 2015;35:59-71.
Yakubovich SB. Certain isometries related to the bilateral Laplace transform. Math. Model. Anal.. 2006;11:331-346.
Lomp C, Sant'Ana A. Chain and distributive coalgebras. J. Pure Appl. Algebra. 2007;211:581-595.Edit
Rodrigues AA, Labouriau IS, Aguiar MA. A chaotic carousel: dynamics near heteroclinic networks. Bol. Soc. Port. Mat.. 2010:103-109.Edit
Rodrigues AA, Labouriau IS, Aguiar MA. Chaotic double cycling. Dyn. Syst.. 2011;26:199-233.Edit
Carvalho M. Chaotic Newton's sequences. The Mathematical Intelligencer. 2002;24(1):1-5.
Aguiar MA, Castro SB. Chaotic switching in a two-person game. Physica D. 2010;239:1598-1609.
Almeida J, Margolis S, Steinberg B, Volkov M. Characterization of group radicals with an application to Mal\cprime cev products. Illinois J. Math.. 2010;54:199-221.Edit
Hunziker M, Machiavelo A, Park J. Chebyshev polynomials over finite fields and reversibility of σ-automata on square grids. Theoret. Comput. Sci.. 2004;320:465-483.Edit
Mesquita T., Macedo Â.. Chebyshev polynomials via quadratic and cubic decompositions of the canonical sequence. Integral Transforms Spec. Funct.. 2015;Volume 26(Issue 12):956-970.Edit
Tavares JN. Chen integrals, generalized loops and loop calculus. Internat. J. Modern Phys. A. 1994;9:4511-4548.


Error | CMUP


The website encountered an unexpected error. Please try again later.